# SDR IPXA2015030586693

- Difficulty date: March 5, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N354UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37862
- Aircraft time: 5,104 hours, 1,851 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BELOW ENTRY DOOR IS INOPERATIVE.  RELAMPED EMERGENCY EXTERIOR LIGHT IAW AMM 33-51-16-962-001.
